The Annals of Mathematical Statistics

Maximum Likelihood Characterization of Distributions

Henry Teicher

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 4 (1961), 1214-1222.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704861

Digital Object Identifier
doi:10.1214/aoms/1177704861

Mathematical Reviews number (MathSciNet)
MR130726

Zentralblatt MATH identifier
0102.14702

JSTOR
links.jstor.org

Citation

Teicher, Henry. Maximum Likelihood Characterization of Distributions. Ann. Math. Statist. 32 (1961), no. 4, 1214--1222. doi:10.1214/aoms/1177704861. https://projecteuclid.org/euclid.aoms/1177704861


Export citation